CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Space-time oriented streamline diffusion methods for nonlinear conservation laws in one dimension

Peter Hansbo (Institutionen för tillämpad mekanik, Dynamik)
Communications in Numerical Methods in Engineering Vol. 10 (1994), p. 203-215.
[Artikel, refereegranskad vetenskaplig]

In this paper we consider an explicit finite element mehtod, with elements adaptively orientet in space-time, for the solution of one-dimensional conservation laws, extending previous work dealing with linear convection-diffusion and incompressible flow. In particular we consider Burgers' equation and the compressible Euler equations.



Denna post skapades 2007-03-05.
CPL Pubid: 26515

 

Institutioner (Chalmers)

Institutionen för tillämpad mekanik, Dynamik

Ämnesområden

Numerisk analys
Strömningsmekanik

Chalmers infrastruktur